Research

Statistical methods with varying coefficient models


Reference:

Fan, J. and Zhang, W. Y., 2008. Statistical methods with varying coefficient models. Statistics and Its Interface, 1 (1), pp. 179-195.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://www.pubmedcentral.nih.gov/articlerender.fcgi?artid=2575822

Details

Item Type Articles
CreatorsFan, J.and Zhang, W. Y.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code16668

Export

Actions (login required)

View Item